# SDR DL76G040943

- Difficulty date: October 3, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 57,661 hours, 14,248 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Odor
- Condition: Detected
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/A IN FWD GALLEY REPORTED AN ELECTRICAL ODOR.  LEAD F/A COULD NOT SMELL ANY UNUSUAL ODOR.  ODOR STOPPED SOON AFTER INITIALLY DETECTED.  F/A WHO COMPLAINED REPORTED IT MAY BE THE BUN WARMER.  BUN WARMER SHOULD BE CHECKED.  CHECKED FWD GALLEY AREA.  NO PROBLEMS FOUND.  FWD TO MCO AND PLACARD PER MEL 25-20-01B.  C/B COLLARED.
